Previous |  Up |  Next

Article

Title: A remark on the $\pi$-reflexivity of Sova (English)
Author: Donegan, H. A.
Author: McMaster, T. Brian M.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 35
Issue: 3
Year: 1985
Pages: 345-346
.
Category: math
.
MSC: 46A20
MSC: 46A25
idZBL: Zbl 0594.46002
idMR: MR803029
.
Date available: 2008-06-09T15:05:35Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102024
.
Reference: [1] R. E. Edwards: Functional Analysis: Theory and Applications.Holt, Rinehart and Winston, New York (1965). Zbl 0182.16101, MR 0221256
Reference: [2] E. W. Packel: Functional Analysis: A Short Course.Intertext Inc., New York (1974). Zbl 0303.46001, MR 0374845
Reference: [3] A. Robertson, W. Robertson: Topological Vector Spaces.Cambridge University Press (1964). Zbl 0123.30202, MR 0162118
Reference: [4] M. Sova: Réflexivité des espaces vectoriels topologiques.Rend. Mat. (6), 4 (1971), 19-36. Zbl 0231.46004, MR 0324361
.

Files

Files Size Format View
CzechMathJ_35-1985-3_1.pdf 364.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo